Help!! Bloat!!!

  1. New Member
    ChuckBooty's Avatar
    Join Date
    May 2007
    Posts
    232
    Rep Power
    209
    Level
    13
    Lv. Percent
    23.65%

    Help!! Bloat!!!


    Guys....this bloating is KILLING me! I just finished a four-week (14 total 'ON' days) pulse of Black Dragon Labs Testanate-50. Part of the reason that I stopped was the wet gains. The wet gains turned into some major bloat.

    What helps? I am taking Retain 2 and low dose (only 10mg) of nolva.

  2. Idiot Savant
    prld2gr8ns's Avatar
    Stats
    5'9"  190 lbs.
    Join Date
    Jul 2003
    Age
    34
    Posts
    10,499
    Rep Power
    61216
    Level
    72
    Lv. Percent
    92.05%
    Achievements Activity ProActivity AuthorityPosting ProPosting AuthorityPosting Veteran

    Rebound, 6oxo, Advanced PCT, Hyperdrol... anything with an AI will help. If you came off, then it should subside in a day or two anyway.
    ~ Nothing can kill the Grimace!!


  3. Elite Member
    UnrealMachine's Avatar
    Stats
    6'1"  218 lbs.
    Join Date
    Jun 2007
    Posts
    6,083
    Rep Power
    9958
    Level
    51
    Lv. Percent
    80.99%
    Achievements Activity ProPosting ProPosting Authority

    ya if you just got off, the bloat should be going away now
    •   
       

Similar Forum Threads

  1. Help: Bloating after protien in take
    By valheruking in forum Supplements
    Replies: 3
    Last Post: 12-29-2008, 04:47 AM
  2. Help with bloating
    By boggs67ss in forum Anabolics
    Replies: 2
    Last Post: 11-22-2008, 06:56 PM
  3. Epistane PCT - HELP ME REDUCE BLOAT!
    By Eagleman003 in forum Post Cycle Therapy
    Replies: 5
    Last Post: 01-20-2008, 12:34 PM
  4. Replies: 2
    Last Post: 08-02-2005, 06:54 PM
  5. Help me reduce my bloating!!
    By fightercowboy in forum Cycle Info
    Replies: 3
    Last Post: 10-07-2004, 01:14 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in